# SDR 99ZZZX2222

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53FP
- Make and model: Cessna 550
- Aircraft serial: 5500434
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: C3512000
- Condition: Damaged
- Location: Cabin
- Part time: 8,500 hours
- Component: Puritanbenet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING OXYGEN MASKS PER AD 99-08-21, 5 MASKS WERE FOUND TORN WITH MFG DATES FROM 1979 TO 1983.  SAME DEFECT AS INDICATED IN THE AD/BULLETIN.  ANOTHER ACFT IN FLEET WAS CHECKED AND MORE DEFECTIVE MASKS WERE FOUND.  NONE HAD CURE DATES LISTED IN THE AD.
